Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pain and tingling in the chest, burning sensation in between the shoulders. Job related?

I have been having light surface pains in my chest area, not always in the same area. I am not in pain but at times get a tingling sensation with it. I have been under a lot of stress and recently began a new job as a floral designer, I am on my feet most of the day and use my arms in an upward movement. I sometimes get a burning sensation in between my shoulder blades
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.
Tingling and burning sensation could be due to pressure over nerves or due deficiency of vit b12. I suggest you to get it evaluated by your doctor for thorough examination and appropriate treatment according to that.
Hope this will helps you. Feel free to ask me if you have any further queries.
Wish you good health. Take care.
Dr Saurabh Gupta.
Orthopaedic Surgeon.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor